Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at May 28, 2013, 4:52 PM CDT for Atchison County, Holt County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 4:52 PM CDT (21:52 UTC)
- Expired
- May 28, 2013, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 128 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:07 PM CDT | FLASH FLOOD | 3 Nw Tarkio, MO | HWY AA UNDERWATER WEST OF HWY 59 NORTHWEST OF TARKIO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
020
WGUS53 KEAX 282152
FFWEAX
MOC005-087-290400-
/O.NEW.KEAX.FF.W.0008.130528T2152Z-130529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
452 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN HOLT COUNTY IN NORTHWEST MISSOURI...
* UNTIL 1100 PM CDT
* AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES AN INCH TO AND INCH AND A HALF OF
PRECIPITATION HAS FALLEN ACROSS CENTRAL ATCHISON COUNTY IN
MISSOURI. ADDITIONAL STORMS WILL MOVE OUT OF KANSAS AND MOVE OVER
THESE SAME AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUND
CITY...TARKIO...CRAIG...FAIRFAX AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4054 9569 4051 9569 4054 9566 4058 9524
4003 9515 4001 9532 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4047 9570 4052 9570 4053 9576
$$
MELL3 follow-up statements
622
WGUS73 KEAX 282243
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT TUE MAY 28 2013
MOC005-087-290400-
/O.CON.KEAX.FF.W.0008.000000T0000Z-130529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-ATCHISON MO-
543 PM CDT TUE MAY 28 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 1100 PM CDT...
AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES ONE AND A HALF TO TWO AND A HALF INCHES OF RAINFALL HAS
FALL ACROSS CENTRAL ATCHISON COUNTY IN MISSOURI. SLOW MOVING STORMS
CONTINUE TO PRODUCE HEAVY RAINFALL ACROSS THE AREA WITH ADDITIONAL
STORMS EXPECTED TO MOVE INTO THE WARNING AREA FROM NORTHEASTERN
KANSAS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUND
CITY...TARKIO...CRAIG...FAIRFAX AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4054 9569 4051 9569 4054 9566 4058 9524
4003 9515 4001 9532 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4047 9570 4052 9570 4053 9576
$$
MELL856
WGUS73 KEAX 290014
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT TUE MAY 28 2013
MOC005-087-290400-
/O.CON.KEAX.FF.W.0008.000000T0000Z-130529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-ATCHISON MO-
714 PM CDT TUE MAY 28 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 1100 PM CDT...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES ONE AND A HALF TO TWO AND A HALF INCHES OF RAINFALL HAS
FALLEN ACROSS CENTRAL ATCHISON COUNTY. ADDITIONAL RAINFALL WILL BE
POSSIBLE THIS EVENING WITH THE POTENTIAL OF PRODUCING ANOTHER INCH
TO TWO INCHES OF RAINFALL OVER THE WARNING AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUND
CITY...TARKIO...CRAIG...FAIRFAX AND ROCKPORT.
ROUTE AA NORTHWEST OF TARKIO WAS REPORTED TO BE UNDERWATER AROUND
600 PM CDT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 77 AND 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4054 9569 4051 9569 4054 9566 4058 9524
4003 9515 4001 9532 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4047 9570 4052 9570 4053 9576
$$
MELL711
WGUS73 KEAX 290357
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CDT TUE MAY 28 2013
MOC005-087-290412-
/O.CAN.KEAX.FF.W.0008.000000T0000Z-130529T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOLT MO-ATCHISON MO-
1057 PM CDT TUE MAY 28 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ATCHISON AND
NORTHWESTERN HOLT COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
&&
LAT...LON 4054 9569 4051 9569 4054 9566 4058 9524
4003 9515 4001 9532 4004 9542 4012 9540
4019 9549 4024 9548 4025 9555 4029 9556
4031 9566 4034 9563 4041 9566 4045 9565
4047 9570 4052 9570 4053 9576
$$
MELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 28, 3:51 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, May 28, 3:51 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT Tue May 28 2013
.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013
Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.
Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013
Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1230 PM CDT TUE MAY 28 2013
MVFR stratus with bases above 2,000 ft will continue to spread
northeast across the region this afternoon, before lifting above
3,000 ft later this afternoon. A thunderstorms is currently tracking
toward the MCI/MKC TAF sites and will likely impact these areas
between 18z-20z, then scattered convection will spread across the
region after 21z. Most precipitation should lift north of the region
between 02-05z, leaving behind low-end VFR to MVFR ceilings.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
011>017-020>025-031>033-039-040.
&&
SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...LaflinHazardous weather outlook, May 28, 2:40 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 240 PM CDT TUE MAY 28 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 240 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STATIONARY FRONT...COUPLED WITH SEVERAL REMNANT BOUNDARIES FROM OVERNIGHT THUNDERSTORMS...WILL CONTINUE TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR WILL ALLOW SOME STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG WITH STRAIGHT-LINE WIND DAMAGE AND A FEW TORNADOES POSSIBLE. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE SAME AREAS THROUGH THE EVENING AND OVERNIGHT HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 3 PM. BLAIR
In the hours before
Special weather statement, May 28, 12:33 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1233 PM CDT TUE MAY 28 2013
KSZ057-281815-
MIAMI KS-
1233 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI COUNTY UNTIL 115 PM CDT...
AT 1228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HARRIS...OR 20 MILES SOUTH OF OTTAWA...
MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
OSAWATOMIE...PAOLA...FONTANA...BEAGLE...HILLSDALE AND NEW
LANCASTER.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
LAT...LON 3861 9507 3873 9485 3844 9464 3839 9492
3839 9507
TIME...MOT...LOC 1733Z 241DEG 32KT 3836 9532
LAFLINSpecial weather statement, May 28, 1:15 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 PM CDT TUE MAY 28 2013
KSZ057-MOZ043-281900-
CASS MO-MIAMI KS-
115 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CASS AND MIAMI COUNTIES
UNTIL 200 PM CDT...
AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OSAWATOMIE...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG...PECULIAR...HARRISONVILLE...RAYMORE...CLEVELAND...
FREEMAN...WAGSTAFF...CHILES...BUCYRUS AND WEST LINE.
HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
LAT...LON 3855 9502 3874 9469 3874 9461 3879 9461
3880 9457 3884 9440 3861 9420 3846 9495
TIME...MOT...LOC 1815Z 241DEG 36KT 3856 9486
LAFLINSpecial weather statement, May 28, 2:00 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 200 PM CDT TUE MAY 28 2013 MOZ037-038-043-044-281945- CASS MO-JACKSON MO-JOHNSON MO-LAFAYETTE MO- 200 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE... NORTHWESTERN JOHNSON...SOUTHEASTERN JACKSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL MISSOURI UNTIL 245 PM CDT... AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF PECULIAR...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PLEASANT HILL...ODESSA...LONE JACK...STRASBURG...PITTSVILLE...LAKE LAFAYETTE AND FAYETTEVILLE. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 34 AND 44. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3910 9390 3883 9369 3871 9438 3877 9443 TIME...MOT...LOC 1900Z 242DEG 40KT 3876 9433 LAFLIN
Local storm report, May 28, 2:21 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
221 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL PECULIAR 38.72N 94.46W
05/28/2013 E0.88 INCH CASS MO LAW ENFORCEMENT
&&
LAFLINLocal storm report, May 28, 4:45 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 N ROCKPORT 40.45N 95.52W
05/28/2013 E1.75 INCH ATCHISON MO LAW ENFORCEMENT
RELAYED TO DISPATCH
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 44 hr |
| May 27, 8:31 PM CDT | River Flood Warning | EAX | Cooper, Saline | 10 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
| May 27, 10:28 PM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| May 27, 11:12 PM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 33 min |
| May 27, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 40 min |
| May 27, 11:29 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| May 27, 11:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 39 min |
| May 27, 11:58 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 47 min |
| May 28, 12:57 AM CDT | Special Weather Statement | EAX | Caldwell | 48 min |
| May 28, 1:39 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 51 min |
| May 28, 2:06 AM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Saline | 24 min |
| May 28, 2:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| May 28, 3:11 AM CDT | Special Weather Statement | EAX | Randolph | 34 min |
| May 28, 5:47 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 5 hr |
| May 28, 6:54 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more | 48 hr |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 28, 1:15 PM CDT | Special Weather Statement | EAX | Cass | 45 min |
| May 28, 2:00 PM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 47 min |
| May 28, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston, Sullivan | 21 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 28, 6:03 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| May 28, 6:25 PM CDT | Special Weather Statement | EAX | Nodaway | 50 min |
| May 28, 6:45 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 30 min |
| May 28, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 25 min |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.